# SDR 97ZZZM753

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 101388008
- Condition: Failed
- Location: Landing Gear
- Part time: 11,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILS TO EXTEND NORMALLY.
